# SDR 08FDEA02861

- Difficulty date: July 14, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 6521658369
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE FLAP WELL LWR PNL BULB SEAL RETAINER IS CRACKED 15 INCHES OUTBOARD OF NR 2 FLAP TRANSMISSION (MKD).  REMOVED SEAL RETAINER REF SRM 51-30-2.  FABRICATED RETAINER REF DWG 65-21658 AND GMM 7-0-1001.  INSTALLED SEAL RETAINER REF SRM 51-30-2 AND IDENTIFIED RETAINER.  THIS IS CLASSIFIED AS A MINOR REPAIR.
